# SDR VNAA2018092971101

- Difficulty date: September 27, 2018
- Submitted: September 29, 2018
- Operation: Air carrier
- Aircraft: N565NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15352
- Aircraft time: 5,734 hours, 5,279 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Seized
- Location: Right
- Stage of operation: LD
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UPON LANDING CREW REPORTED SMOKE IN THE CABIN. THEY EVACUATED THE A/C AND THE FIRE DEPARTMENT RESPONDED. THE FIRE DEPARTMENT CHECKED THE A/C FOR EVIDENCE OF FIRE AND THEY WERE UNABLE TO FIND ANY HOT SPOTS OR EVIDENCE OF FIRE. MX INSPECTED AND FOUND THE RH PACK TO BE SEIZED. RH PACK WAS THEN DEFERRED. A/C WAS RAN WITH ENGINES AND APU AND NO OTHER DEFECTS WERE FOUND.
